# SDR HALA2019080650834

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 32,737 hours, 5,003 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AMBER XX DISPLAYED RIGHT PACK BLEED PAGE // PERFORMED FIM TASK 21-53-00-810-844-A. REPLACED COMPRESSOR DISCHARGE TEMPERATURE SENSOR PER 21-53-11-000-801-A. OPS CHECK 
GOOD.
